# SDR GM82004F00001

- Difficulty date: September 22, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N76LU
- Make and model: Cessna 172R
- Aircraft serial: 17281150
- Engine: Lyc IO360L2A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 991059111RX
- Part serial: 124448
- Condition: Failed
- Location: Engine
- Part time: 330 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR, HIGH FIELD RESISTANCE.
